RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 790–793 (Mi mz1112)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On continuous images of the Lebesgue measure

A. V. Kolesnikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm1112

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 665–668

Bibliographic databases:

Received: 08.04.1998

Citation: A. V. Kolesnikov, “On continuous images of the Lebesgue measure”, Mat. Zametki, 65:5 (1999), 790–793; Math. Notes, 65:5 (1999), 665–668

Citation in format AMSBIB
\Bibitem{Kol99}
\by A.~V.~Kolesnikov
\paper On continuous images of the Lebesgue measure
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 790--793
\mathnet{http://mi.mathnet.ru/mz1112}
\crossref{https://doi.org/10.4213/mzm1112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716248}
\zmath{https://zbmath.org/?q=an:1044.28010}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 665--668
\crossref{https://doi.org/10.1007/BF02743179}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600018}


Linking options:
  • http://mi.mathnet.ru/eng/mz1112
  • https://doi.org/10.4213/mzm1112
  • http://mi.mathnet.ru/eng/mz/v65/i5/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bogachev, VI, “Open mappings of probability measures and the Skorokhod representation theorem”, Theory of Probability and Its Applications, 46:1 (2001), 20  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:280
    Full text:136
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020